# SDR FDEA202403140324

- Difficulty date: March 14, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Panel
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING COMPOSITE REPAIR FOUND ON AFT CGO FLOOR PNL   152EF TOP SIDE BTW FR56~57, -Y140 TO -Y805 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600 SRM 53-10-20-201 PARA.9C, PAGE.209~210, FIG.203 SH.1, THIS REPAIR IS CLASSIFIED AS A   MAJOR CATEGORY A REPAIR AS PER GMM 6-2-100. "MAJOR REPAIR"
